# SDR FDEA202503140556

- Difficulty date: March 14, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5377263620800
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FUSELAGE FRAME AT FR20A S37R - S42R REQUIRES EVALUATION FOR   CONFORMITY THE EXISTING REPAIR ON FUSELAGE FRAME AT FR20A S37R - S42R WAS EVALUATED AND FOUND   NOT IN CONFORMITY WITH DRAWING SR30-53-001 REV.D AND  SRM 53-13-13-201   FIG 201. THE EA 6-5310-T0382721 P1 WAS ISSUED TO ACCEPT THE DEVIATION WITH APPROVAL OF   AIRBUS. TITLE: FUSELAGE  EXISTING REPAIRS AT FR20A. S37R - S42R. EO 6-5100-7-  5000 D7 PT1 WAS COMPLETED.  THE REPAIR WAS CATEGORY "B"   AND WAS CLASSIFIED AS "MAJOR" PER GMM 6-2-100. THE FIRST INSPECTION THRESHOLD WAS   76300FC (FH NOT RELEVANT) VALID FROM 5154FC / 9938FH. THE INSPECTION INTERVAL AND   METHOD WERE TBD PER EA 6-5310-T0382721.
